ASYMPTOTICS FOR THE RUIN PROBABILITIES OF A TWO-DIMENSIONAL RENEWAL RISK MODEL

TitleASYMPTOTICS FOR THE RUIN PROBABILITIES OF A TWO-DIMENSIONAL RENEWAL RISK MODEL
Publication TypeJournal Article
Year of Publication2017
AuthorsCHENG DONGYA, YU CHANGJUN
JournalDynamic Systems and Applications
Volume26
Issue3&4
Start Page517
Pagination18
Date Published2017
ISSN1056-2176
AMS Subject Classification62E10, 62P05
Abstract

In this paper, we mainly consider the uniform asymptotic behavior for the finitetime ruin probabilities of a two-dimensional insurance model. In this model, the insurance company operates two classes of insurance business, whose claims occur in pairs and share a same claim arrival process. In the obtained result, the claim distributions cover most of the common subexponential distributions. The risk model with dependent inter-arrival times as well as the one with Brownian motion diffusions are also investigated.

PDFhttps://acadsol.eu/dsa/articles/26/34/8.pdf
DOI10.12732/dsa.v26i34.8
Refereed DesignationRefereed